# SDR P5CA9601249

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Nr 1
- Part time: 44,908 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF, NR 1 ENGINE UNABLE TO REACH TAKEOFF POWER, CHARTED 1.58 COULD ONLY ACHIEVE 1.47 ALL OTHER PARAMETERS NORMAL, EXCEPT FOR N1 NR 1 ENGINE 94 PERCENT NR 4 ENGINE 99 PERCENT.  REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER, NO DEFECTS NOTED PER M/M 73-11-01, PERFORMED FUEL PUMP HYDRAULIC STAGE (FD12) 800 PSI WITHIN LIMITS, PERFORMED POWER CONFIDENCE RUN PER M/M 71-00-01 ACCEPTED BY POLAR AIR CARGO ENGINEERING.  FULL POWER TAKEOFF COMPLETED AT HNL.
